[Heparin-induced type II thrombocytopenia within the scope of high dose chemotherapy with subsequent stem cell rescue].
Аннотация
We report on a 17-year-old young man with rhabdomyosarcoma in the right parotid area. Relapse therapy was performed with high dose chemotherapy and consecutive autologous stem cell rescue. During this therapy heparin-induced thrombocytopenia was diagnosed. Because of its proven antithrombotic activity Danaparoid-Sodium, a natural low molecular glycosaminoglycan preparation, was used for further antithrombotic prophylaxis. We discharged our patient from the laminar air flow unit six months ago. The alternative antithrombotic therapy was tolerated without any problems. No bleeding events occurred, thrombotic complications and veno-occlusive disease of the liver were avoided.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.